Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Feb 20, 2021, 4:02 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2021, 4:02 AM EST (09:02 UTC)
- Expired
- Feb 20, 2021, 7:00 AM EST
- In force
- 3 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
432 WHUS72 KTBW 200902 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 402 AM EST Sat Feb 20 2021 GMZ856-876-201200- /O.NEW.KTBW.SC.Y.0006.210220T0902Z-210220T1200Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 402 AM EST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...North winds around 20 knots and seas up to 7 feet offshore. * WHERE...Coastal waters from Bonita Beach to Englewood FL out 20 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 7:17 PM EST, 8 hours 45 minutes earlier.
Area forecast discussion, Feb 19, 7:17 PM EST, 8 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
717 PM EST Fri Feb 19 2021
.UPDATE...
The front appears to have cleared our area based on surface
observation. There are still some very small overrunning light
showers on radar over all but Levy county. The front will continue
south and east into the Bahamas and Cuba and should pull the low
clouds and showers with it.
&&
.AVIATION...
The TAFs are on track. Winds came down a little faster than
expected and CIG are still low at LAL and PGD. I will give it a
little more time especially LAL should be coming up. By the same
token FMY and RSW may need to be amended to lower CIGs. If I amend
I will bring down teh winds a little too.
&&
.Preliminary Point Temps/PoPs...
TPA 49 67 50 74 / 10 0 0 0
FMY 55 73 54 78 / 10 0 0 0
GIF 49 68 50 72 / 30 0 0 0
SRQ 51 68 51 76 / 10 0 0 0
BKV 44 67 41 74 / 20 0 0 0
SPG 53 66 54 72 / 10 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal Manatee-
Coastal Sarasota-Pinellas.
Gulf waters...Small Craft Advisory until 4 AM EST Saturday for Coastal waters
from Bonita Beach to Englewood FL out 20 NM-Coastal waters
from Englewood to Tarpon Springs FL out 20 NM-Waters from
Bonita Beach to Englewood FL out 20 to 60 NM-Waters from
Englewood to Tarpon Springs FL out 20 to 60 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
&&
UPDATE/AVIATION/MARINE...04/Sobien
UPPER AIR...13/Oglesby
DECISION SUPPORT...13/OglesbyThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 2:33 PM EST | Small Craft Advisory | TBW | 19 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.